On the Asymptotic Distribution of the Powers of $(s\times s)$-Matrices

Viktor Losert, Werner Georg Nowak, Robert Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)273-291
JournalCompositio mathematica
Volume45
Issue number2
Publication statusPublished - 1982

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • My Favorites

Cite this

On the Asymptotic Distribution of the Powers of $(s\times s)$-Matrices. / Losert, Viktor; Nowak, Werner Georg; Tichy, Robert.

In: Compositio mathematica, Vol. 45, No. 2, 1982, p. 273-291.

Research output: Contribution to journalArticleResearchpeer-review

Losert, Viktor ; Nowak, Werner Georg ; Tichy, Robert. / On the Asymptotic Distribution of the Powers of $(s\times s)$-Matrices. In: Compositio mathematica. 1982 ; Vol. 45, No. 2. pp. 273-291.
@article{03a1e44b8ebf47bbb7af8dc708ade175,
title = "On the Asymptotic Distribution of the Powers of $(s\times s)$-Matrices",
author = "Viktor Losert and Nowak, {Werner Georg} and Robert Tichy",
year = "1982",
language = "English",
volume = "45",
pages = "273--291",
journal = "Compositio mathematica",
issn = "0010-437X",
publisher = "Cambridge University Press",
number = "2",

}

TY - JOUR

T1 - On the Asymptotic Distribution of the Powers of $(s\times s)$-Matrices

AU - Losert, Viktor

AU - Nowak, Werner Georg

AU - Tichy, Robert

PY - 1982

Y1 - 1982

M3 - Article

VL - 45

SP - 273

EP - 291

JO - Compositio mathematica

JF - Compositio mathematica

SN - 0010-437X

IS - 2

ER -